Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 736139, 13 pages
http://dx.doi.org/10.1155/2015/736139
Research Article

Multiple Solutions of Boundary Value Problems for th-Order Singular Nonlinear Integrodifferential Equations in Abstract Spaces

1School of Economics, Shandong University, Jinan, Shandong 250100, China
2Department of Mathematics, Qilu Normal University, Jinan, Shandong 250013, China

Received 12 December 2014; Accepted 24 August 2015

Academic Editor: Mufid Abudiab

Copyright © 2015 Yanlai Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanlai Chen, Tingqiu Cao, and Baoxia Qin, “Multiple Solutions of Boundary Value Problems for th-Order Singular Nonlinear Integrodifferential Equations in Abstract Spaces,” Abstract and Applied Analysis, vol. 2015, Article ID 736139, 13 pages, 2015. https://doi.org/10.1155/2015/736139.